# SDR SWAA2022030364102

- Difficulty date: February 7, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TE PANEL SUPPORT BEAM FOR PANEL 661AB IS CRACKED / REMOVED & REPLACED TE PANEL SUPPORT BEAM FOR PANEL 661AB IAW SRM 51-40-02-0G-0 STEP 7. 56304U 07FEB19
